Lunesta taste in mouth

Common Questions and Answers about Lunesta taste in mouth

lunesta

has anyone tried lunesta i think its **** and it makes my mouth taste real bad and i get headaches the next day and i dont sleep 7-8 hours at all maybe 4 i just dont know i guess i'm a real insomniac but i was wondering is everyone just sleepping real good or is it just me? i am also 4 days off of xanax maybe its a rebound from that can someone give me some info or ideas to get myself to sleep??
I was on Lunesta for sleep up until about a month ago. I took it for over a year. The taste in your mouth is horrid, but it goes away after a few weeks. I ate chocolate ice cream to help get the taste out of my mouth, if only for a few minutes. That's funny about what you (or someone) said about the butterfly floating around in the t.v.
I never had a chance to see if it would cause withdrawal or not. That stuff gave me a metallic taste in my mouth that was just awful. Lol. Evidently, that's a very common side effect and some ppl can handle it. I tasted metal for like a week after stopping it. Yuck. Lol. Anyway though, you might find that you only need it a few nights so it might be worth a shot to try it! Sleep never seems so precious as when we can't get any! Good luck to you!
Does Lunesta leave an awful taste in your mouth? I just started taking it this past week, and if has left this bitter, chrome sort of taste in my mouth. It lasts pretty much the entire day until I take my nightly dose. It is really really gross. And I think I would give up taking the drug if it continues. Has anyone else had this problem. Does it go away? The med really works great for me, but this issue is really irritating.
Are you aware of a constant bitter taste in mouth because of anti-depression meds? I take several at different times of the day on a regular basis........could Effexor be the culprit? It seemed to have started some time around the inclusion of Effexor, but I am not sure that is what is causing the constant bitter taste. I am not now nor have I recently been on an antibiotic. It is not a dental problem. Any incite you could give me would be appreciated.
I started on lunesta.have anyone had a weird like metal taste in your mouth from it and did it work good?I hope it works.26 bucks for 14 pills.WOW!
I started it on Sunday, and am wondering if what I have going on is caused from the Lunesta or something else.....Having mood swings, depression, light headedness, bad taste in mouth (that started first day!), some confusion (more so then just being a normal mom with little ones :). Thanks!
just wondering if any other ms patients here ever experience a metallic taste in your mouth. the only other time i have ever experienced this is when I received steroids. I have been off steroids for 5 months now. this started about a week ago and it is just awful. nothing taste right and it's very annoying. I'm not on any new drugs so I don't believe it is a side effect of anything. just wondering if anyone else has has this as a symptom. thanks for your time.
Some meds can cause a taste in the mouth when they're being metabolized (I take Lunesta once in a while...a sleep med...and it has a metallic residual taste).
Months ago I lost mine. And the only taste I do have is a metalic taste in my mouth. I have no dental issues or acid reflux. I mentioned this to my doc and she said could be side affect from the Cymbalta. Anyone heard of this or experienced it?
Since starting i have noticed that i wake up with dry mouth and when i eat everything has no taste and i have the same taste or feeling in my mouth no matter what i eat. I asked the nurses and they tell me they have never heard of that and its not the methadone. Am i imagining this or has anyone else had this issue? Also my teeth hurt and i noticed that they are wearing flat on the top, Is this all a side effect of the drug?
I take Lunesta too.. not everyone gets the taste in their mouth and it is supposed to go away. I didn't get it.. I am lucky I hear its awful. I find it works well.. it costs me 70 for 15 pills so it better work right??
Lunesta ***** and leaves a god awful taste in your mouth
i liked the lunesta, but could not stand the taste it left in my mouth...At first i did not know why i had that taste, then read about it online...the taste stayed with me until the next day... i now use sonata some times..
i never had the bad taste in my mouth though..i got that from lunesta taht is the most rancid i would ever get ever..a metallic hell in my mouth..
Has anyone ever experienced a metal taste in their mouth after the w/d symptoms are gone for the most part?? I still have some depression but I expected that. Another thing is my vision seems a little blurred and I never had that problem before either. Any ideas would be appreciated. Take Care.......
I took lunesta myself, and it also gave me a horrible taste in my mouth, but that's one of the side effects of the lunesta. my husband took it b4 & he didnt have the bad taste, but i sure did! it was ughhh, but i fell asleep shortly after!!!
my eyes were killing me and i was losing focus. I felt like the earth was sucking me in. i have that bitter taste in my mouth but i think my head is more clear after getting a 5 hour slightly broken block of sleep with almost 2 hours before that. i also took Melatonin, which only put me to sleep at 9am and i came raging out of that sleep by 11pm...then i waited until 1 when i FINALLY gave in to a Lunesta after looking at the clock for 2 hours, praying and meditating and positive self talk.
My burning smell was caused by hypothyroidism and I also had an acid taste in my mouth. I had this for a couple of years and of course was told it was in my head and put on antidepressants. When I started talking Eltroxin for my thyroid the smell went away along with many other unexplained symtoms.
except that my head space might be a little better. i thought i'd be the exception since i used to metabolise it so quick. and i'm so tiny in the body, with not a lot of fat cells on me, i thought... oh, by 2 weeks i'll be A-OK. but i'm not and it's doing me right in. my body is uneasy. i'd like to just take it off for a bit and leave it behind. i wish i was a meditation master, leave my body for a few hours..... i'm pretty shaky in the hands this morning.
Lunesta though effective causes weird nightmares on waking up. Lunesta is also seen to cause a very nasty metallic taste in mouth after intake. You should consult your healthcare physician for advise on which drug would suit you better . Do write in if you need any additional information.
We will look back on it months from now and laugh. Ok, maybe years. Lunesta made my mouth taste like sh*t the next day, the WHOLE day. Hope u don't get that side-effect! Talk.
I know I've seen a lot of ppl writing about Lunesta having a funny/bad taste. I've been taking the Lunesta for over 3 months now, everynight, and I have never experienced a bad taste. I was just having trouble staying asleep since I had my back surgery. I think it works wonderfully at fixing my problem, but I will say I have experienced a couple of the "not likely, but possible" side effects from it.
The only side effect from Lunesta that I know is it leaves most people with a metallic taste in their mouth - especially noticeable when you drink water.
The only side effect I had was strange taste in my mouth when it started to kick in. But I would fall asleep and STAY asleep for 7 to 8 hours. When I wake up, Im wide awke and feel rested. If not, after the first 3 nights of not sleeping I would have been in the hospital because I felt like I was going crazy. Rozerem did not work as fast at nite and I did wake up and was sleepy in the morning. My brother in law takes it. He seems to like it. But hes also not an addict of any sort.
chills sweats nausea, took a lunesta but didn't sleep great.(didn't get the awful taste in my mouth) i havent; taken any yet and my body is screaming for it.. its amazing how at the smaller doses it sooooo much harder physically.. i have a massage today.. and i don't even know if i should go..
I used to take Lunesta and I didn't care for it. I had a bad taste in my mouth 24/7 from it and found that I just didn't sleep as well. Now I take Ambien every night. There is a 5mg dose and a 10mg dose. Years ago I was on the 5mg dose and I found out I WAS doing stuff at night (at least once) without realizing it, but it was nothing dangerous. A few weeks after that episode, I woke up still feeling the effects of the drug which I describe as being drunk.
) BTW...yes, Lunesta gives you an AWFUL taste in your mouth. It is just a benign side effect! But nasty, I agree! I haven't taken it for years, but I still remember that!
MedHelp Health Answers